# SDR GLBA2012083100042

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 32,749 hours, 41,410 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 1016400113
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT SPAR CAP ANGLE AT THE 20 PERCENT CHORD IS CRACKED AT THE UPPER END AT VSS 84.10. CRACK IS .7500 INCH IN LENGTH, BEGINNING AT THE SECOND FASTENER HOLE ON LT FORWARD HORIZ STABILIZER ATTACH FITTING.   REPAIRED IAW FR-00-02506, REV 1, STEP 1.
